On matrix rapid filters

Volume 154 / 1997

Winfried Just, Peter Vojtáš Fundamenta Mathematicae 154 (1997), 177-182 DOI: 10.4064/fm-154-2-177-182

Abstract

Galois-Tukey equivalence between matrix summability and absolute convergence of series is shown and an alternative characterization of rapid ultrafilters on ω is derived.

Authors

  • Winfried Just
  • Peter Vojtáš

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image